×

zbMATH — the first resource for mathematics

On strictly continuous convergence of continuous functions. (English) Zbl 0082.16001

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. Iseki: Pseudo-compactness and strictly continuous convergence, Proc. Japan Acad., 33, 424-428 (1957). · Zbl 0082.16103
[2] K. Iseki: A theorem on continuous convergence, Proc. Japan Acad., 33, 355-356 (1957). · Zbl 0078.36003
[3] K. Iseki: On generalized continuous convergence, Proc. Japan Acad., 33, 525-527 (1957). · Zbl 0082.16104
[4] M. Henriksen and J. R. Isbell: On the Stone-Cech compactification of a product space of two spaces (abstract 332), Bull. Amer. Math. Soc, 63 (1957).
[5] T. Isiwata: On subspaces of 6ech compactification spaces, Sci. Rep. Tokyo Kyoiku Daigaku, 5, 304-309 (1957). · Zbl 0141.39803
[6] T. Isiwata: Some classes of completely regular Trspaces, Sci. Rep. Tokyo Kyoiku Daigaku, 5, 287-292 (1957). · Zbl 0080.37804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.